Symplectic Topology and Extemal Rays.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 395-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1993__3_6_58137,
author = {Y. Ruan},
title = {Symplectic {Topology} and {Extemal} {Rays.}},
journal = {Geometric and functional analysis},
pages = {395--430},
year = {1993},
volume = {3},
number = {6},
zbl = {0806.53032},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58137/}
}
Y. Ruan. Symplectic Topology and Extemal Rays.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 395-430. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58137/